I take Diovan HCT and Act. Will my blood pressure jump up?
Tylenol Extra Strength PM is a combination of acetaminophen and diphenhydramine. It is used to treat runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu. This medication is also used to treat night time pain and help you sleep.
Tylenol Extra Strength PM will not increase your blood-pressure.
Tylenol PM may not have the side effect to raise ones blood pressure but for me it did! I have taken Tylenol PM (off brand) for many years now. After a while, I noticed that my face would get really hot and my eyes started to burn. I went to the hospital A LOT! Like, 3-5 times a week and I noticed I would ALWAYS have to go IN THE LATE LATE EVENING. I remember after going like the 4th or 5th time, the doctor would always ask if I took any medication to raise my heart beat and I told him no, I have never taken anything like that. Also, every single time they would check my blood pressure, it was through the roof and I HAVE NEVER had any sort of heart conditions or blood pressure problems. It didn't take me long to put two and two together and that is when it clicked and I started to notice that about and hour/hour and half after I had taken my pms, my face would burn up and my eyes would burn. I never experienced this until after I took them. So for me, yes, it absolutely raised my blood pressure. Hope this helped. (:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2010 • 1 answer
Updated 17 Apr 2011 • 2 answers
Updated 13 Jan 2012 • 1 answer
Updated 5 Mar 2012 • 1 answer
I take 6 Tylenol extra strength at a time for tooth pain, sometimes 3 times a day. Today got up ate?
Updated 6 Jan 2018 • 5 answers